Translator Disclaimer
2021 Parabolic dimensional reductions of 11-dimensional supergravity
Teng Fei, Bin Guo, Duong H. Phong
Anal. PDE 14(5): 1333-1361 (2021). DOI: 10.2140/apde.2021.14.1333

Abstract

Ansatze are constructed under which the solutions of 11-dimensional supergravity must be stationary points of a parabolic flow on a Riemannian manifold M10p. This parabolic flow turns out to be the Ricci flow coupled to a scalar field, a (3p)-form, and a 4-form. This allows the introduction of techniques from parabolic partial differential equations to the search of solutions to 11-dimensional supergravity. As a first step, Shi-type estimates and criteria for the long-time existence of the flow are established.

Citation

Download Citation

Teng Fei. Bin Guo. Duong H. Phong. "Parabolic dimensional reductions of 11-dimensional supergravity." Anal. PDE 14 (5) 1333 - 1361, 2021. https://doi.org/10.2140/apde.2021.14.1333

Information

Received: 4 August 2018; Accepted: 27 January 2020; Published: 2021
First available in Project Euclid: 6 January 2022

Digital Object Identifier: 10.2140/apde.2021.14.1333

Subjects:
Primary: 53Z05

Keywords: 11-dimensional supergravity , Shi-type estimates

Rights: Copyright © 2021 Mathematical Sciences Publishers

JOURNAL ARTICLE
29 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.14 • No. 5 • 2021
MSP
Back to Top